The minimum sizes of maximal systems of brick islands

Eccles, Tom: The minimum sizes of maximal systems of brick islands. Acta scientiarum mathematicarum, (78) 3-4. pp. 375-387. (2012)

[img] Cikk, tanulmány, mű
math_078_numb_003_004_375-387.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2012
Volume: 78
Number: 3-4
Page Range: pp. 375-387
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 387. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/16439

Actions (login required)

View Item View Item